# SDR HALA2022030200063

- Difficulty date: March 1, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 25,341 hours, 4,113 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  LEFT FUEL INNER TANK INLET VALVE FAIL SHUT. //  REMOVED AND REPLACED LEFT FUEL INNER TANK INLET VALVE ACTUATOR PER AMM 28-26-53. OPS CHECK GOOD. OK FOR SERVICE.  ACTUATOR, SINGL OFF 43-2826-9-0002 S/N 53129 ON 33-2809-9-0002 S/N 53967
